Georgia community issues ‘urgent’ warning after fentanyl-laced drugs leaves several people dead

CAMDEN COUNTY, Ga. — Emergency officials in a small Georgia community have issued an “urgent” warning after several reports of overdoses. Some of the victims were not able to be revived.

The Camden County EMA posted the warning on its Facebook page saying on June 18 alone, emergency crews were called to several overdose calls involving reports of a person unconscious or unresponsive.

[DOWNLOAD: Free WSB-TV News app for alerts as news breaks]

The first responders used CPR and Narcan to try to revive the overdose victims but unfortunately, not all were able to be revived from their condition.

Emergency responders and law enforcement officials later determined that these overdose cases were caused by the use of “illegal recreational narcotics” laced with a deadly amount of Fentanyl. The drugs included marijuana.

Officials said that someone or a group of people had recently spread the laced drugs into the Camden County community.

TRENDING STORIES

Authorities are now asking people to come forward and help find the person or persons that has sold the drugs in the community.

“At this time, ALL recreational use narcotics, including marijuana, should be considered a serious threat to life safety,” the EMA wrote on Facebook.

[SIGN UP: WSB-TV Daily Headlines Newsletter]

Urgent Message from Camden County Emergency Management and Camden County public safety partners: On the evening of...

Posted by Camden County EMA on Saturday, June 19, 2021

Listen

news

weather

traffic

mobile apps

Everything you love about wsbradio.com and more! Tap on any of the buttons below to download our app.

amazon alexa

Enable our Skill today to listen live at home on your Alexa Devices!